# SDR EWGR2013111900100

- Difficulty date: November 3, 2013
- Submitted: November 19, 2013
- Operation: General aviation
- Filed by: Signature Flight Support LLC, repair station EWGR752D
- Aircraft: N926PD
- Make and model: Cirrus SR22
- Aircraft serial: 2891
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD MALFUNCTION OF EQUIPMENT THAT RESULTED IN THE LOSS OF THE LOWER HALF OF BOTH IFD DISPLAYS AND THE LOSS OF ALL INPUT FROM THE KEYBOARD.   DECLARED AN EMERGENCY AND LANDED SAFELY.  THE LOGS DOWNLOADED FROM THE IFDS ALERTED AVIDYNE TO A SEQUENCE OF EVENTS THAT WHEN REPEATED CAUSE THE SAME SYMPTOMS ON ALL AVIDYNE R9 IFDS AND KEYBOARDS.  THE SEQUENCE OF EVENTS AS SHOWN IN THE LOGS WAS THAT AN ARRIVAL DESTINATION WAS REPLACED WITH A TRANSITION DESTINATION AND THE SOFTWARE(SW) THEN INTERPRETED THE DESTINATION AS A DIRECT RATHER THAN PRESERVING IT AS A DESTINATION. WHEN THE PILOT ATTEMPTED TO OPEN A DROP DOWN ABOVE THE ARRIVAL THE SW COULD NOT LOCATE A DESTINATION AIRPORT IN ORDER TO GENERATE A LIST OF ARRIVALS ASSOCIATED WITH THE DESTINATION AND SHUT DOWN.  THIS SHUT DOWN IN THE SW RESULTED IN THE LOWER HALF OF THE IFDS GOING BLANK AND THE KEYBOARD INPUT BEING SHUT DOWN AS WELL.
